Forum

× click the New Topic button to post

severe arthritis in legs hips and back...

4 years 9 months ago #47814 by Flamenco.
Hi Gina,
Sorry to hear you are having arthritis problems. I believe one of the rare side effects of BCG can be arthritis. Hope they come up with some pain relief for you soon,
Diane

Please Log in or Create an account to join the conversation.

4 years 9 months ago #47812 by gina
I have been referred to a orthopedic specialist in the cancer center ...a possible effect of treatment...has anyone heard of this? My pain is so bad that I can't walk!

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 1736 Guests 
Lapecheronza's AvatarLapecheronza

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: frank41
Yesterday Total Opened: 1 Yesterday Total Answered: 9
Total Posts: 52795 Total Subjects: 6868 Total Users: 8440
Powered by Kunena Forum